A New Approach to Balance-of-Payments Constraint: Some Empirical Evidence
José A. Alonso and
Journal of Post Keynesian Economics, 1998, vol. 21, issue 2, 259-282
References: View complete reference list from CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:mes:postke:v:21:y:1998:i:2:p:259-282
Ordering information: This journal article can be ordered from
Access Statistics for this article
More articles in Journal of Post Keynesian Economics from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().